MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number TRS-ROBO-8
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Skin Disorders (4543)
Date of Event 06/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.H3 other text: device not yet received.
 
Event or Problem Description
This complaint was created due to the receipt of a medwatch report (mw5172233) received on 17jul25.A search of the complaint system has not found a complaint reported for this device during this timeframe.The report was found to be written against the trs-robo-8, anchor tissue retrieval system.The incident occurred on (b)(6) 2025.The report states that ¿retrieval bag ripped open on the bottom seam while being deployed to remove gallbladder.A small cutdown and extra time was needed to retrieve the gallbladder.¿ per further assessment, it was reported that "port site incision was slightly extended to remove gallbladder." the retrieval bag did not fragment.¿ the patient's current condition was reported as "i am unaware of any issues" and there was no extended hospitalization required.This report is being raised due to the reported injury of incision site slightly extended.
 
Event or Problem Description
This complaint was created due to the receipt of a medwatch report (mw5172233) received on 17jul2025.A search of the complaint system has not found a complaint reported for this device during this timeframe.The report was found to be written against the trs-robo-8, anchor tissue retrieval system.The incident occurred on 23jun25.The report states that ¿retrieval bag ripped open on the bottom seam while being deployed to remove gallbladder.A small cutdown and extra time was needed to retrieve the gallbladder.¿ per further assessment it was reported that "port site incision was slightly extended to remove gallbladder." the retrieval bag did not fragment.¿ the patient's current condition was reported as "i am unaware of any issues" and there was no extended hospitalization required.This report is being raised due to the reported injury of incision site slightly extended.
 
Additional Manufacturer Narrative
Examination of returned used device trs-robo-8 found that there was a hole in the bottom of the retrieval bag.Note that the steel arms on the handle were bent outwards.Root cause cannot be determined, however, based upon the ifu; a possible cause of this event could be using sharp and electrosurgical devices that cause the bag to rip.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of (b)(4) reports, regarding (b)(4) devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: only physicians trained in the techniques of laparoscopic or minimally invasive surgery and the use of retrieval bags to remove tissue should use the product.Do not use the anchor¿ tissue retrieval system¿ if resistance is met upon deployment.Improper use of the anchor¿ tissue retrieval system¿ may result in perforation of tissue and subsequent bleeding.Care should be taken when using sharp and electro-surgical devices.Note the size of the trocar cannula when removing a specimen through the trocar cannula and seal system.If required, enlarge the port site to aid removal of the anchor¿ tissue retrieval system¿ by conmed.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
ANCHOR TISSUE RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key22664651
Report Number3007305485-2025-00122
Device Sequence Number19762067
Product Code GCJ
UDI-Device Identifier20653405986147
UDI-Public(01)20653405986147(17)280205(10)202502054
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTRS-ROBO-8
Device Lot Number202502054
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight97 KG
Patient EthnicityNon Hispanic